Bayesian Point Estimation for the Parameters and Reliability Function of a Bivariate Exponetial Model

Zensho NAKAO  Zeng-Zhong LIU  

Publication
IEICE TRANSACTIONS (1976-1990)   Vol.E71   No.9   pp.833-836
Publication Date: 1988/09/25
Online ISSN: 
Print ISSN: 0000-0000
Type of Manuscript: LETTER
Category: Reliability and Mentenability
Keyword: 


Full Text: PDF(203.7KB)
>>Buy this Article


Summary: 
A Bayesian technique was used to obtain point estimators for the parameters of a bivariate exponential distribution associated to a two-component parallel electronic system and a point estimator for the system reliability function.